当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.Fei Hu, Honglei Xu, Cheng-Chew Lim, Xiaochen Sun. Coordinating Supply Chains with a Credit Mechanism. Nonlinear Dynamics and Systems Theory, 2014, 14(2): 109-118

  • 2.Xiaonan Han, Xiaochen Sun* and Yancong Zhou. The Equilibrium Decisions in a Two-Echelon Supply Chain under Price and Service Competition, Sustainability, 2014, 6(7),4339-4354

  • 3.Wang Jingtao,Li Xiaoduan,Wang Xiaoyong,Guan Jing*.Possible oriented transition of multiple-emulsion globules withasymmetric internal structures in a microfluidic constriction, PhysicalReview E,2014,89(5):986-1000

  • 4.(with H. Esnault) Stratified bundles and étale fundamental group, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XIII (2014), 795-812

  • 5.Sijia Cai, Ping Wang, Linhao Li, and Chuhan Zhang. Higher-order principal component pursuit via tenso-r approximation and convex optimization. Journal of Systems Engineering and Electronics, 2014, 25(3):523-530.(SCI:AL4GA,EI:20143017972452).

  • 6.王萍,蔡思佳,刘宇.基于随机投影技术的矩阵填充算法的改进.计算机应用,2014,34(6):1587-1590.

  • 7.Sijia Cai, Wangmeng Zuo, Lei Zhang, Xiangchu Feng, Ping Wang. Support Vector Guided Dictionary Le-arning. European Conference on Computer Vision (ECCV 2014)( EI:20143518112131,SCI:BB7GW), Volume 8692, 2014, pp 624-639.

  • 8.Packing, covering and tiling in two-dimensional spaces, Expo. Math. 32 (2014), 297-364.

  • 9.On the translative packing densities of tetrahedra and cuboctahedra, Advances in Mathematics, 260 (2014), 130-190.

  • 10.On the classification of convex lattice polytopes (II), Advances in Geometry, 14 (2014), 239-252.

  • 11.Chang Hao, Rong Ximin, Legendre Transform-Dual Solution for a Class of Investment and Consumption Problems with HARA Utility. Mathematical Problems in Engineering, DOI: 10.1155/2014/656438,2014. SCI: AJ1VL

  • 12.Li Danping, Rong Ximin, Zhao Hui, Optimal reinsurance-investment problem for maximizing the product of the insurer's and the reinsurer's utilities under a CEV model. Journal of Computational and Applied Mathematics, 2014,255(1), 671-683. SCI:241XK

  • 13.基于Copula的障碍期权定价,2014

  • 14.基于Copula 的债务抵押债券定价,2014

  • 15.Yu-Xia Liang and Ze-Hua Zhou, Disjoint supercyclic powers of weighted shifts on weighted sequence spaces, Turkish J. Math. 38, (2014), 1007-1022.  (SCI:AY2QP)

  • 16.Liang Zhang, Ze-Hua Zhou, Notes about the structure of common supercyclic vectors, J. Math. Anal. Appl. 418 (2014) 336-343.  (SCI: AH2FD).

  • 17.Yu-Xia Liang, Ze-Hua Zhou, New estimate of essential norm of Composition followed by differentiation between Bloch-type spaces, Banach J. Math. Anal. 8(1) (2014) 118-137.  (SCI: 247PL)

  • 18.Yuan Cheng, Sanjay Kumar and Ze-Hua Zhou, Composition operators on Dirichlet spaces and Bloch space, Acta Math. Sin. (Engl. Ser.), 30(10)(2014) 1775-1784.  (SCI: AO6OY)

  • 19.Liang Zhang, Ze-Hua Zhou, Disjoint mixing weighted backward shifts on the space of all complex valued square summable sequences, J. Comput. Anal. Appl., 16(4)(2014) 618-625.   (SCI: 302KF)

  • 20.Ce-Zhong Tong and Ze-Hua Zhou, Compact intertwining relations for composition operators between the weighted Bergman spaces and the weighted Bloch spaces, J. Korean Math. Soc. 51(1)(2014) 125-135. (SCI: 290PB) 

  • 21.Cui Chen and Ze-Hua Zhou, Essential norms of the integral-type composition operators between Bloch-type spaces, Integral Transforms Spec. Funct. 25(7) (2014), 552-561. (SCI: AE5RJ)

  • 22.Yu-Xia Liang, Ze-Hua Zhou,Hypercyclic behaviour of multiples of composition operators on the weighted Banach space, Bull. Belg. Math. Soc. Simon Stevin 21(3) (2014), 385–401. (SCI: AQ9PI))

  • 23.Yu-Xia Liang, Ze-Hua Zhou, Hereditarily hypercyclicity and supercyclicity of different weighted shifts, J. Korean Math. Soc. 51(2) (2014)363-382.  (SCI: AD4LP)

  • 24.Li Zhang and Ze-Hua Zhou, Topological structure of the space of composition operators form F(p,q,s) space to Bloch type space, Taiwanese J. Math. 18(1) (2014) 285-304. (SCI: AE7BB)

  • 25.Li Zhang and Ze-Hua Zhou, Hypercyclicity of weighted composition operator on weighted Dirichlet space, Complex Var. Elliptic Equ., 59(7)(2014)1043-1051. (SCI: AE7FR)

  • 26.Cui Chen, Hong-Gang Zeng and Ze-Hua Zhou, N-differentiation composition operators from weighted Banach spaces of holomorphic function to weighted Bloch spaces, J. Comput. Anal. Appl., 16(3)(2014)486-493.   (SCI: 302KD)

  • 27.Ren-Yu Chen and Ze-Hua Zhou, Affine Infinitesimal Generators of Semigroups on the Polydisk, Semigroup Forum 88(2) (2014) 316-323. (SCI: AE8UO)

  • 28.Yu-Xia Liang, Ze-Hua Zhou, Some integral-type operators from $f(p,q,s)$ spaces to mixed-norm spaces on the unit ball, Math. Nachr. 287 (11-12) (2014) 1298-1311.   (SCI: AN1YJ )

  • 29.Yu-Xia Liang, Ze-Hua Zhou, Disjoint mixing composition operators on the Hardy space in the unit ball, C. R. Math. Acad. Sci. Paris, Ser. I 352 (2014) 289-294. (SCI: AF1MW).

  • 30.Xing-Tang Dong, Congwen Liu and Ze-Hua Zhou, Quasihomogeneous Toeplitz Operators with integrable symbols on the Harmonic Bergman Space, Bull. Aust. Math. Soc. 90 (2014) 494–503. (SCI:AS9UF)

  • 31.Zhong-Shan Fang and Ze-Hua Zhou, New characterizations of the weighted composition operators between Bloch type spaces in the polydisk, Canad. Math. Bull. 57(4)(2014)794-802.  (SCI: AT3FO)

  • 32.William Y.C. Chen and Janet F.F. Peng, Disposition polynomials and plane trees, European J. Combin. 36 (2014) 122-129; arXiv:1208.2139. [citations 1].

  • 33.William Y.C. Chen, Jeremy J. F. Guo, and Larry X. W. Wang, Infinitely Log-monotonic combinatorial sequences, Adv. Appl. Math. 52 (2014) 99-120; arXiv:1304.5160. [citations 13].

  • 34.William Y.C. Chen, Alvin Y.L. Dai, and Robin D.P. Zhou, Ordered partitions avoiding a permutation pattern of length 3, European J. Combin. 36 (2014) 416-424; arXiv:1304.3187. [citations 4].

  • 35.William Y.C. Chen, Kathy Q. Ji, and Erin Y.Y. Shen, On the positive moments of ranks of partitions, Electron. J. Combin. 21(1) (2014) #P1.29. arXiv:1310.8556. [citations 0].

  • 36.William Y.C. Chen and Ernest X.W. Xia, Proof of a conjecture of Hirschhorn and Sellers on overpartitions, Acta Arith. 163(1) (2014) 59-69; arXiv:1307.4155. [citations 12].

  • 37.Joanna N. Chen, William Y.C. Chen, and Robin D.P. Zhou, On pattern avoiding alternating permutations, European J. Combin. 40 (2014) 11-25; arXiv:1212.2697. [citations 1].

  • 38.William Y.C. Chen, Anna R.B. Fan, and Rebecca T. Yu, Ramanujan-type congruences for broken 2-diamond partitions modulo 3, Sci. China Math. 57(8) (2014) 1553-1560;arXiv:1304.0661. [citations 5].

  • 39.William Y.C. Chen, Neil J.Y. Fan, Alan J.X. Guo, Peter L. Guo, Harry H.Y. Huang, and Michael X.X. Zhong, Combinatorial proof of the inversion formula on the Kazhdan-Lusztig R-polynomials, Math. Z. 277 (3-4) (2014) 1017-1025.; arXiv:1304.0061. [citations 0].

  • 40.William Y.C. Chen, Daniel K. Du, Qing-Hu Hou and Lisa H.Sun, Congruences of multipartition functions modulo powers of primes, Ramanujan J. 35 (2014) 1-19; arXiv:1206.6642. [citations 2].

  • 41.William Y.C. Chen and Peter L. Guo, Equivalence classes of full-dimensional 0/1-polytopes with many vertices, Discrete Comput. Geom. 52(2) (2014) 630-662; arXiv:1101.0410. [citations 2] .

  • 42.William Y.C. Chen, Qiang-Hui Guo, Lisa H. Sun and Jian Wang, Zigzag stacks and m-regular linear stacks, J. Comput. Biol. 21(12) (2014) 915-935; arXiv:1406.0947. [citations 1].

  • 43.Zheng-Hai Huang, Guihua Lin and Naihua Xiu, Several developments of variational inequalities and complementarity problems, bilevel programming and MPEC, Operations Research Transactions, 18(1) (March 2014): 113-133.

  • 44.Hu Sheng-Long, Huang Zheng-Hai, and Qi Liqun, Strictly nonnegative tensors and nonnegative tensor partition, Sci China Math, 57(1) (JAN 2014): 181-195. (SCI: 290YC)

  • 45.Li Yu-Fan, Zhang Yan-Jiao, Huang Zheng-Hai, A reweighted nuclear norm minimization algorithm for low rank matrix recovery, Journal of Computational and Applied Mathematics, 263 (JUN 2014): 338-350. (SCI: AB9SF)

  • 46.Lu Nan and Huang Zheng-Hai, A smoothing Newton algorithm for a class of non-monotonic symmetric cone linear complementarity problems, Journal of Optimization Theory and Applications, 61(2) (May 2014): 446-464. (SCI: AF1WG)

  • 47.Lu Liangfu, Huang Zheng-Hai, Mohammed A. Ambusaidi and Gou Kui-Xiang, A large-scale network data analysis via sparse and low rank reconstruction,Discrete Dynamics in Nature and Society, Volume 2014 (2014), Article ID 323764, 10 pages,(SCI: AJ2DR)

  • 48.Gu Wei-Zhe, Huang Zheng-Hai, A homogeneous smoothing-type algorithm for symmetric cone linear programs, Acta Mathematicae Applicatae Sinica, English Series, 30(3) (JUN 2014): 647-662. (SCI: AO6LE)

  • 49.Yan, Jun; Shi, Guoliang, Inequalities among eigenvalues of Sturm-Liouville problems with distribution potentials. J. Math. Anal. Appl. 409 (2014), no. 1, 509–520.

  • 50.Yan, Jun; Shi, Guoliang Spectral properties of Sturm-Liouville operators with local interactions on a discrete set. J. Differential Equations 257 (2014), no. 9, 3423–3447.

  • 51.X. Huang, F.-Y. Wang, Order preservation for multidimensional stochastic functional differential equations with jumps, J. Evol. Equat. 14:2(2014), 445—460.

  • 52.F.-Y. Wang, Modified curvatures on manifolds with boundary and applications. Pot. Anal. 41(2014), 699—714.

  • 53.F.-Y. Wang, L. Xu,, Log-Harnack inequality for Gruschin type semigroups,Rev. Matem. Iberoamericana. 30 (2014), 405--418.

  • 54.C. Deng, F.-Y. Wang, Exponential convergence rates of second quantization semigroups and applications, Quart. J. Math. 65(2014), 349--364.

  • 55.M. Arnaudon, A. Thalmaier, F.-Y. Wang, Equivalent log-Harnack and gradient for point-wise curvature lower bound, Bull. Math. Sci. 138(2014), 643--655.

  • 56.F.-Y. Wang, $\Phi$-Entropy inequality and application for SDEs with jump, J.Math. Anal. Appl. 418(2014), 861--873.

  • 57.X. Huang, F.-Y. Wang, Order-preservation for multidimensional stochastic functional differential equations with jumps, J. Evolution Equations, 14(2014), 445--460.

  • 58.F.-Y. Wang, Integration by parts formula and shift Harnack inequality for stochastic equations, Ann. Probab. 42(2014), 994—1019.

  • 59.F.-Y. Wang, Derivative formula and gradient estimates for Gruschin type semigroups, Journal of Theoretical Probability 27(2014), 80--95.

  • 60.F.-Y. Wang, T. Zhang, Log-Harnack inequalities for semi-linear SPDE with strongly multiplicative noise, Stoch. Proc. Appl. 124(2014), 1261--1274.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态